# SDR YENA2025070700683

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 01849
- Aircraft time: 84,637 hours, 30,632 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1520, ATL-JFK,"DIRTY SOX ODOR ON DESCENT THROUGH 10.000 DISSIPATED WHEN PACK 2 SELECTED OFF; REF INFO NOTICE 2017-T015L AND TSM 05-50-00-810-831-A. NO PHYSICAL EVIDENCE OF OIL FOUND IN APU. ACCOMPLISHED BLEED ISOLATION PROCEDURE OF ENG #1, ENG #2, APU PACK 1+2 INDIVIDUALLY, NO ODOR NOTED. ACCOMPLISHED LEVEL B ECS DECONTAMINATION IAW AMM 21-00-00-615-801 AND R/R RECIRT FILTERS IAW AMM 21-21-00. OPS CHK/LEAK CHK GOOD. NO ODOR NOTED. A/C OK FOR CONT SVC"
